CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Vector Ekeland's variational principle in an F-type topological space 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2008, 卷号: 67, 期号: 3, 页码: 471-478
Authors:  Chen, Guang-Ya;  Yang, X. Q.;  Yu, Hui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Vector Ekeland's variational principle  F-type topological space  Cauchy sequence  
Optimality and duality for a nonsmooth multiobjective optimization involving generalized type I functions 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2008, 卷号: 67, 期号: 3, 页码: 493-504
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
nonsmooth multiobjective optimization  efficient solution  type I functions  generalized convexity  mixed duality  
A note on vector network equilibrium principles 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2006, 卷号: 64, 期号: 2, 页码: 327-334
Authors:  Li, S. J.;  Yang, X. Q.;  Chen, G. Y.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
vector traffic network equilibrium model  (weak) vector equilibrium  weak xi-equilibrium  weak parametric equilibrium  
Weighted singularly perturbed hybrid stochastic systems 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2005, 卷号: 62, 期号: 1, 页码: 41-54
Authors:  Liu, K;  Filar, JA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
weighted Markov Decision Processes  Hybrid Stochastic System  perturbations  optimal policy  delta-optimal  
A new trust region method for nonlinear equations 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2003, 卷号: 58, 期号: 2, 页码: 283-298
Authors:  Zhang, JL;  Wang, Y
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear equation system  trust region method  local error bound  superlinear convergence  
Differential and sensitivity properties of gap functions for vector variational inequalities 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2003, 卷号: 57, 期号: 3, 页码: 377-391
Authors:  Li, SJ;  Yan, H;  Chen, GY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
contingent derivative  gap function  vector variational inequalities  
A minimax rule for portfolio selection in frictional markets 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2003, 卷号: 57, 期号: 1, 页码: 141-155
Authors:  Wang, SY;  Yamamoto, Y;  Yu, M
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
portfolio selection  optimization  minimax risk measure  
On the existence and connectedness of solution sets of vector variational inequalities 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2001, 卷号: 54, 期号: 2, 页码: 201-215
Authors:  Yu, M;  Wang, SY;  Fu, WT;  Xiao, WS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Vector Variational Inequality  minty lemma  connectedness  
Weighted Markov decision processes with perturbation 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2001, 卷号: 53, 期号: 3, 页码: 465-480
Authors:  Liu, K;  Filar, JA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Markov decision processes  weighted reward  optimal policy  delta-optimal  singular perturbation  general perturbation  
A superlinearly convergent Newton-like algorithm for variational inequality problems with inequality constraints 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2000, 卷号: 51, 期号: 3, 页码: 459-470
Authors:  Zhang, LP;  Lai, YL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Newton-like method  variational inequality problems  superlinear convergence